Rank two vector bundles over regular elliptic surfaces.
Inventiones mathematicae, Tome 96 (1989) no. 1, pp. 283-332
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
component of moduli space of stable rank two vector bundles, regular elliptic surface, Zariski open subset
@article{IM_1989__96_1_143680,
author = {Robert Friedman},
title = {Rank two vector bundles over regular elliptic surfaces.},
journal = {Inventiones mathematicae},
pages = {283--332},
year = {1989},
volume = {96},
number = {1},
zbl = {0671.14006},
url = {http://geodesic.mathdoc.fr/item/IM_1989__96_1_143680/}
}
Robert Friedman. Rank two vector bundles over regular elliptic surfaces.. Inventiones mathematicae, Tome 96 (1989) no. 1, pp. 283-332. http://geodesic.mathdoc.fr/item/IM_1989__96_1_143680/